Translator Disclaimer
2017 Directional Differentiability in the Euclidean Plane
J. Marshall Ash, Stefan Catoiu
Author Affiliations +
Real Anal. Exchange 42(1): 185-192 (2017).

Abstract

Smoothness conditions on a function $f:\mathbb{R}^{2}\rightarrow \mathbb{R}$ that are weaker than being differentiable or Lipschitz at a point are defined and studied.

Citation

Download Citation

J. Marshall Ash. Stefan Catoiu. "Directional Differentiability in the Euclidean Plane." Real Anal. Exchange 42 (1) 185 - 192, 2017.

Information

Published: 2017
First available in Project Euclid: 27 March 2017

zbMATH: 1384.26036
MathSciNet: MR3702561

Subjects:
Primary: 26B05, 26B35
Secondary: 26A24, 26A27.

Rights: Copyright © 2017 Michigan State University Press

JOURNAL ARTICLE
8 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.42 • No. 1 • 2017
Back to Top